×

zbMATH — the first resource for mathematics

Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten. (German) Zbl 0483.14006

MSC:
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14G25 Global ground fields in algebraic geometry
11R80 Totally real fields
14D22 Fine and coarse moduli spaces
11R42 Zeta functions and \(L\)-functions of number fields
14J20 Arithmetic ground fields for surfaces or higher-dimensional varieties
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Grothendieck : Elements de Geometrie Algébrique . Publ. Math. I.H.E.S. | · Zbl 0355.14005 · www.numdam.org
[2] Séminaire de Géométrie Algébrique 1960/61, Springer Lecture Notes 224, Berlin 1971. · Zbl 0234.14002 · doi:10.1007/BFb0058656 · arxiv:math/0206203
[3] P. Cartier : Relèvements des groupes formels commutatifs, Sém. Bourbaki 1968/69, exposé 359 , Springer Lecture Notes 179 (1971). · Zbl 0215.37401 · numdam:SB_1968-1969__11__217_0 · eudml:109761
[4] I.W. Čerednik : Uniformisierung algebraischer Kurven durch diskrete, kokompakte, arithmetische Untergruppen von PGl2(kw) , Mat. Sbor. t. 100: 1, 59-88 (1976). · Zbl 0329.14015
[5] C. Chevalley : Deux théorèmes d’arithmetique . Jour. Math. Soc. Japan vol. 3 (1951). · Zbl 0044.03001 · doi:10.2969/jmsj/00310036
[6] P. Deligne : Travaux de Shimura, Sém. Bourbaki 1970/71, exposé 389 , Springer Lecture Notes 244 (1971). · Zbl 0225.14007 · numdam:SB_1970-1971__13__123_0 · eudml:109791
[7] M. Demazure : Lectures on p-Divisible Groups , Springer Lect. Notes 302 (1972). · Zbl 0247.14010
[8] W.G. Drinfeld : Überlagerungen p-adischer symmetrischer Bereiche . Funk. Analiz t. 10 (1976) 29-40.
[9] A. Grothendieck : Groupes de Barsotti-Tate et cristaux , Actes du Cong. intern. math. 1970 t. 1, 431-436. · Zbl 0244.14016
[10] Groupes de Barsotti-Tate et cristaux de Dieudonné , Presses de l’Université de Montreal. · Zbl 0331.14021
[11] R.P. Langlands : Some contemporary problems with origins in the Jugendtraum , Proc. Symp. Pure Math. A.M.S. 28 (1976). · Zbl 0345.14006
[12] On the zeta-functions of some simple Shimura varieties , Canad. Jour. Math. Vol. 31 No. 6 (1979). · Zbl 0444.14016 · doi:10.4153/CJM-1979-102-1
[13] Sur la mauvaise réduction d’une variété de Shimura , Journées de Géom. Alg. de Rennes 1978, astérisque 65, 125-154. · Zbl 0469.22014
[14] M. Lazard : Commutative Formal Groups , Springer Lecture Notes 443 (1975). · Zbl 0304.14027
[15] B. Mazur , W. Messing : Universal extensions and one-dimensional crystalline cohomology , Springer Lect. Notes 370 (1974). · Zbl 0301.14016 · doi:10.1007/BFb0061628
[16] W. Messing : The crystals associated to Barsotti-Tate groups , Springer Lect. Notes 264 (1972). · Zbl 0243.14013 · doi:10.1007/BFb0058301
[17] J.S. Milne : Points on Shimura varieties mod p , Proc. Symp. Pure Math. A.M.S. 33 (1979) part 2. · Zbl 0418.14022
[18] D. Mumford : Geometric invariant theory , Berlin 1965. · Zbl 0147.39304
[19] Abelian Varieties , Oxford 1970. · Zbl 0223.14022
[20] An analytic construction of degenerating curves over complete local rings , Comp. Math. 24 (1972) 129-174. · Zbl 0228.14011 · numdam:CM_1972__24_2_129_0 · eudml:89116
[21] F. Oort : Subvarieties of moduli spaces , Invent. Math. 24 (1974) 95-119. · Zbl 0259.14011 · doi:10.1007/BF01404301 · eudml:142272
[22] Which abelian surfaces are products of elliptic curves ? Math. Ann. 214 (1975) 49-60. · Zbl 0283.14007 · doi:10.1007/BF01428253 · eudml:162679
[23] J.-P. Serre : Arbres, amalgames, Sl2 , astérisque 63, Paris 1977. · Zbl 0369.20013
[24] G. Shimura : Introduction to the arithmetic theory of automorphic functions , Princeton 1971. · Zbl 0221.10029
[25] J. Tate : Endomorphisms of abelian varieties over finite fields , Invent. Math. 2 (1966) 134-144. · Zbl 0147.20303 · doi:10.1007/BF01404549 · eudml:141848
[26] p-divisible groups, Proc. of a Conference on local fields , Berlin 1967. · Zbl 0157.27601
[27] Classes, d’isogénie des variétés abéliennes sur un corps fini , Sém. Bourbaki 1968/69, exposé 358, Springer Lect. Notes 179 (1971).
[28] J.-P. Serre , J. Tate : Good reduction of abelian varieties , Ann. of Math. 88 (1968) 492-517. · Zbl 0172.46101 · doi:10.2307/1970722
[29] Th. Zink : Isogenien formaler Gruppen über einem lokal noetherschen Schema , erscheint in Math. Nachr. · Zbl 0481.14017 · doi:10.1002/mana.19800990129
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.